# SDR DALA1256916700

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 44,979 hours, 17,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND L4 DOOR EMERGENCY LIGHT SIGN INOPERATIVE.  R & R L4 DOOR BATTERY POWER PACK IAW AMM 33-51.  OPS OF SIGN LIGHT CHECKS OK.
